3 results for Sabuj Das.

Parameters for your search query:
Keyword    Sabuj Das

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Rogers-Ramanujan Identities
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 37-42. DOI: 10.12691/tjant-3-2-1
Pub. Date: April 08, 2015Views: 6328Downloads: 4416
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generating Function for M(m,n)
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 125-129. DOI: 10.12691/tjant-2-4-4
Pub. Date: August 07, 2014Views: 9721Downloads: 5391
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Restricted Partition Functions
American Journal of Applied Mathematics and Statistics. 2014, 2(6), 386-393. DOI: 10.12691/ajams-2-6-5
Pub. Date: December 01, 2014Views: 8172Downloads: 4715
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types